# SDR FDEA2018100522770

- Difficulty date: October 2, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 49,130 hours, 22,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING S-CHECK FOUND ON LT SIDE EMERGENCY EXIT LIGHTS AND OUTSIDE BEAM LAMP NOT ILLUMINATED DURING EMERGENCY LIGHT TEST   AMM: TF-3350-T0338038 REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY IN ACC WITH AMM 33-51-07-2. TEST FOUND OK
